You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analytical Solution of Finite Capacity M/D/1 Queues
Olivier Brun and Jean-Marie Garcia
Journal of Applied Probability
Vol. 37, No. 4 (Dec., 2000), pp. 1092-1098
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215497
Page Count: 7
You can always find the topics here!Topics: Probability distributions, Markov chains, Modeling, Determinism, Telecommunications systems, Waiting rooms, Recursion, Coefficients
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Although the M/D/1/N queueing model is well solved from a computational point of view, there is no known analytical expression of the queue length distribution. In this paper, we derive closed-form formulae for the distribution of the number of customers in the system in the finite-capacity M/D/1 queue. We also give an explicit solution for the mean queue length and the average waiting time.
Journal of Applied Probability © 2000 Applied Probability Trust